| Model Number |
80-0728 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The root cause has been established through acumed's health hazard evaluation process.Acumed is taking appropriate actions to address this root cause.Additional reporting on this event will be provided as a follow up report if alternative information becomes available.Related reports including this one: 3025141-2026-00205.
Event or Problem Description
It was reported that during the procedure, the surgeon broke two driver tips from aculoc 2 1.5 mm distal screwdriver.